# SDR ABXA030159

- Difficulty date: April 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 57,365 hours, 61,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT STA 737 LEFT WAS CRACKED BETWEEN Z-ANGLE ATTACH FASTENERS.  INSTALLED REPAIR DOUBLER ON FRAME STA 737 LEFT IAW DC-9 SRM 51-30-1 AND DWG 5935650.
